# SDR NSVA20120321486

- Difficulty date: March 21, 2012
- Submitted: March 23, 2012
- Operation: Air carrier
- Aircraft: N343CJ
- Make and model: Saab 340B
- Aircraft serial: 343
- Aircraft time: 37,784 hours, 46,098 cycles
- System (JASC): 2310 · HF Communications System
- Part: Electronic Unit
- Part number: 5020066005
- Part serial: 0401
- Condition: Defective
- Location: Comm System
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ON TAKEOFF ROLL, THE CREW NOTICED THAT THERE WAS A LOSS OF COMMUNICATION / AVIONICS ISSUE BETWEEN THE CAPTAIN AND THE FIRST OFFICER.  REPORTED TO THE DISPATCHER THAT THEY DID A LOW ENERGY ABORTED TAKEOFF AND WERE RETURNING TO THE GATE FOR MAINTENANCE PROCEDURES.  REMOVED AND REPLACED REU, OPS CHECKS GOOD.
